X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (40) 40
30h25 (39) 39
analysis (16) 16
mathematics, applied (14) 14
mathematics, general (14) 14
47b38 (10) 10
besov spaces (10) 10
operators (10) 10
mathematical analysis (9) 9
function space (8) 8
operator theory (8) 8
30h35 (7) 7
analytic functions (7) 7
30h10 (6) 6
30h20 (6) 6
46e15 (6) 6
abstract harmonic analysis (6) 6
besov space (6) 6
carleson measures (6) 6
multipliers (6) 6
46e35 (5) 5
47b33 (5) 5
bloch space (5) 5
convex and discrete geometry (5) 5
fourier analysis (5) 5
functional analysis (5) 5
30h30 (4) 4
32a36 (4) 4
applications of mathematics (4) 4
bergman spaces (4) 4
carleson measure (4) 4
composition operator (4) 4
differential geometry (4) 4
dirichlet problem (4) 4
dynamical systems and ergodic theory (4) 4
global analysis and analysis on manifolds (4) 4
spaces (4) 4
triebel-lizorkin spaces (4) 4
analytic besov spaces (3) 3
bergman space (3) 3
besov (3) 3
bmoa (3) 3
compact composition operators (3) 3
complex variables (3) 3
computational mathematics and numerical analysis (3) 3
dirichlet space (3) 3
equations (3) 3
functions of a complex variable (3) 3
images (3) 3
matematik (3) 3
primary 30h25 (3) 3
regularity (3) 3
weighted bergman spaces (3) 3
35b65 (2) 2
35q30 (2) 2
42b25 (2) 2
42b37 (2) 2
42c40 (2) 2
45e99 (2) 2
46b70 (2) 2
47b35 (2) 2
47g10 (2) 2
65t60 (2) 2
approximation (2) 2
banach-spaces (2) 2
bergman (2) 2
bergman projection (2) 2
besov regularity (2) 2
besov type space (2) 2
bloch (2) 2
boundedness (2) 2
classical analysis and odes (2) 2
decomposition (2) 2
derivatives (2) 2
dirichlet spaces (2) 2
element method (2) 2
elliptic problems (2) 2
exceptional sets (2) 2
geometry (2) 2
growth (2) 2
hankel operators (2) 2
hardy space (2) 2
hardy spaces (2) 2
inner function (2) 2
integral equations (2) 2
integral operator (2) 2
integrals (2) 2
interpolation (2) 2
manifolds (2) 2
mathematical research (2) 2
mathematics - complex variables (2) 2
mathematics - functional analysis (2) 2
mathematics - probability (2) 2
mathematics, interdisciplinary applications (2) 2
mobius invariant spaces (2) 2
morrey spaces (2) 2
möbius invariant spaces (2) 2
natural sciences (2) 2
naturvetenskap (2) 2
pointwise multipliers (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Differential Equations, ISSN 0022-0396, 11/2019, Volume 267, Issue 10, pp. 5976 - 6003
We consider a non-linear parabolic partial differential equation (PDE) on Rd with a distributional coefficient in the non-linear term. The distribution is an... 
Quadratic parabolic PDEs | Singular BSDEs | Singular parabolic PDEs | Distributional coefficients | Besov spaces | MATHEMATICS | SPDES | REGULARITY | DIFFERENTIAL-EQUATIONS | NOISE
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 12/2015, Volume 22, Issue 4, pp. 509 - 528
In this paper we give a direct generalization of Carleson–Ullrich's theorem in Besov spaces and geometric characterization of removable sets for harmonic... 
harmonic function | singularity | 30H25 | 31B05 | Besov space | removable set | MATHEMATICS
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 10/2019, Volume 64, Issue 10, pp. 1686 - 1702
Journal Article
Concrete Operators, ISSN 2299-3282, 08/2019, Volume 6, Issue 1, pp. 76 - 81
We characterize closed range composition operators on the Dirichlet space for a particular class of composition symbols. The characterization relies on a... 
composition operator | 30H35 | Dirichlet space | Berezin transform | 47B33 | 30J10 | Toeplitz operator | 47A53 | vanishing mean oscillation | 30H25 | closed range operator | dirichlet space | toeplitz operator | 47b33 | 30h25 | 30j10 | 47a53 | 30h35 | berezin transform
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 09/2019, Volume 64, Issue 9, pp. 1568 - 1581
We establish a distance formula from a Bloch-type function to , which gives a characterization of the closure of in the Bloch-type space and generalizes some... 
Okay Celebi | 46E15 | Bloch-type function | 30H25 | type space | K-Carleson measure | closure | 30H30 | Q(K) | MATHEMATICS | Q(K)-type space | Weighting functions
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 6/2019, Volume 13, Issue 4, pp. 1853 - 1871
Journal Article
Computational Methods and Function Theory, ISSN 1617-9447, 9/2019, Volume 19, Issue 3, pp. 509 - 518
Here, we consider the balayage operator in the setting of $$H^p$$ H p spaces and its Bergman space version (B-balayage) introduced by Wulan et al. (Complex Var... 
Computational Mathematics and Numerical Analysis | Carleson measure | Analytic Besov spaces | Functions of a Complex Variable | BMO | Analysis | 30H35 | Mathematics | Bergman spaces | 30H25 | Balayage | MATHEMATICS | MATHEMATICS, APPLIED | BESOV
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2016, Volume 260, Issue 6, pp. 5202 - 5249
Rough differential equations are solved for signals in general Besov spaces unifying in particular the known results in Hölder and p-variation topology. To... 
Paradifferential calculus | Itô map | Rough differential equation | Young integration | Besov regularity | Stochastic differential equation | DIFFUSION-PROCESSES | Ito map | THEOREM | HOLDER CONTINUOUS-FUNCTIONS | FRACTIONAL BROWNIAN-MOTION | INEQUALITY | STOCHASTIC CALCULUS | PATHS | MATHEMATICS | RESPECT | INTEGRATION | FRACTAL FUNCTIONS | Analysis | Differential equations
Journal Article
Chinese Annals of Mathematics, Series B, ISSN 0252-9599, 11/2018, Volume 39, Issue 6, pp. 963 - 972
The authors identify the function space which is the tangent space to the integrable Teichmüller space. By means of quasiconformal deformation and an operator... 
Integrable Teichmüller space | Quasiconformal deformation | Universal Teichmüller space | Zygmund function | 30F60 | 30C62 | Mathematics, general | Mathematics | 32G15 | Applications of Mathematics | 30H25 | Besov function | MATHEMATICS | Integrable Teichmuller space | EXTENSIONS | Universal Teichmuller space | MAPPINGS
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 8/2019, Volume 91, Issue 4, pp. 1 - 30
Journal Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), ISSN 1068-3623, 11/2018, Volume 53, Issue 6, pp. 321 - 330
In this paper, we show that the norm of the Bergman projection on L p,q-spaces in the upper half-plane is comparable to csc(π/q). Then we extend this result to... 
Bergman space | 32A36 | 47B35 | Mathematics, general | Mathematics | 30H25 | 46M35 | Bergman projection | Siegel domain | 30H30 | 46B70 | MATHEMATICS | BOUNDEDNESS | DOMAINS | Mathematical analysis | Mathematical research | Research
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 12/2018, Volume 24, Issue 6, pp. 1491 - 1517
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 04/2017, Volume 290, Issue 5-6, pp. 930 - 954
As outlined below, this paper is devoted to a Carleson‐type‐measure‐based study of the holomorphic Campanato 2‐space on the open unit ball Bn of Cn, comprising... 
46G12 | 47B38 | 32A36 | induced Carleson problem | 32A10 | HCs | modified Carleson measures | 30H25 | associated Gleason problem | BMOA | Q(P) SPACES | C-N | THEOREM | CARLESON MEASURE CHARACTERIZATION | DECOMPOSITION | BLOCH | MATHEMATICS | INTEGRAL OPERATOR | MORREY SPACES | BERGMAN SPACES
Journal Article
Czechoslovak Mathematical Journal, ISSN 0011-4642, 6/2018, Volume 68, Issue 2, pp. 559 - 576
We show that if α > 1, then the logarithmically weighted Bergman space $$A_{{{\log }^\alpha }}^2$$ Alogα2 is mapped by the Libera operator L into the space... 
Bergman space | Libera operator | Mathematics | 30H25 | Bloch space | 47B38 | Ordinary Differential Equations | 47G10 | Analysis | Convex and Discrete Geometry | Mathematics, general | Mathematical Modeling and Industrial Mathematics | Hardy-Bloch space | Hilbert matrix operator | Hardy space | MATHEMATICS
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 10/2018, Volume 291, Issue 14-15, pp. 2236 - 2251
We describe exactly and fully which of the spaces of holomorphic functions in the title are included in which others. We provide either new results or new... 
Sobolev imbedding | 32A05 | Primary: 30H05 | 32A36 | Besov | Hadamard gap series | Ryll–Wojtaszczyk polynomial | Lipschitz space | bounded holomorphic function | Bergman | 30H25 | 30H20 | 32A18 | Littlewood–Paley inequality | inclusion | 46E15 | atomic decomposition | 42B25 | 32W05 | Bloch | 32A37; Secondary: 30B10
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 4/2019, Volume 29, Issue 2, pp. 1571 - 1582
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 4/2019, Volume 29, Issue 2, pp. 1490 - 1519
Under $$(\alpha ,p,n-1)\in (-\infty ,1)\times (2,\infty )\times {\mathbb {N}}$$ ( α , p , n - 1 ) ∈ ( - ∞ , 1 ) × ( 2 , ∞ ) × N , this paper uses $$\mathcal... 
Mathematics | 30H25 | 35Q30 | Abstract Harmonic Analysis | Mild–null solutions | Fourier Analysis | 46E35 | Convex and Discrete Geometry | Global Analysis and Analysis on Manifolds | Differential Geometry | Dynamical Systems and Ergodic Theory | 42B37 | N–S systems | mathcal {Q}$$ Q – $$\mathcal {Q}^{-1}$$ Q - 1 spaces
Journal Article
Computational Methods and Function Theory, ISSN 1617-9447, 6/2019, Volume 19, Issue 2, pp. 227 - 236
A simple and direct proof is given of a generalization of a classical result on the convergence of $$\sum _{k=0}^\infty a_k \text{ e }^{i k x}$$ ∑ k = 0 ∞ a k... 
Primary 30B10 | Computational Mathematics and Numerical Analysis | Functions of a Complex Variable | Mathematics | 30H25 | Trigonometric series | Convergence of Taylor series | Exceptional sets | Dirichlet-type spaces | Analytic Besov spaces | Capacity | 42A20 | Analysis | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 10/2016, Volume 94, Issue 2, pp. 337 - 356
We give criteria for the membership of Hankel operators on the Hardy space on the disc in the Dixmier class, and establish estimates for their Dixmier trace.... 
INTERPOLATION | MATHEMATICS | WEIGHTED BERGMAN SPACES | Matematik | Mathematics
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 3/2019, Volume 188, Issue 3, pp. 467 - 493
Smooth molecular decompositions for holomorphic Besov and Triebel–Lizorkin spaces on the unit disk of the complex plane are constructed. The decompositions are... 
Molecular decomposition | Fourier multipliers | 30B40 | Hardy spaces | Mathematics | Holomorphic functions | 30H25 | Besov spaces | Distributions | Triebel–Lizorkin spaces | 30H10 | Hardy–Sobolev spaces | 42A16 (primary) and 30B30 | Mathematics, general | 42A05 | 42A45 (secondary) | MATHEMATICS | Triebel-Lizorkin spaces | Hardy-Sobolev spaces | COEFFICIENT MULTIPLIERS | BERGMAN | OPERATORS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.